# SDR REXA2015021800258

- Difficulty date: February 18, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,254 hours, 11,837 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900 C1 LEFT WING INBD FLAP PANEL 584ET SHOWS CHAFE DAMAGE.  BLENDED PANEL 584ET FOUND TO BE WITHIN LIMITS IAW SRM 57-52-01-101-001-A01.  PRIMED & PAINTED IAW SRM 51-25-01-001-001-A01.
